# SDR DXTA2009090803778

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 2,539 hours, 1,476 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Board
- Part number: FS422
- Part serial: 9145
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DID NOT PRESSURIZE AFTER TAKEOFF.  WHITE CAS MESSAGE "CABIN RATE" CAME ON DURING EACH CLIMB SEGMENT.  REPLACED DEFECTIVE PRINTED CIRCUIT BOAD IAW MM 45-60-21. 32-600 AND 21-302.  OPS CHECK GOOD.
